Aft Pharma

Maxigesic Tabs 32s

Expiry Date:
01-12-2025
AED25.50
  • ماكسيجيسيك - 32 قرص 
  • مزدوج المفعول يعمل على تخفيف الآلام والحمى. باراسيتامول 500 ملجم مع ايبوبروفين 150 ملجم.
  • Product Description: Double Action Relief from Pain and Fever. Paracetamol 500mg with Ibuprofen 150mg.
  • Dosage Form: Tablet
  • Contains: Paracetamol/ Ibuprofen
  • Pack Contains: 32 tabs
  • Therapeutic Use: Pain Relief (Click to See Similar Products)